Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Chern's invariant for Riemannian $ 4$-manifolds

Author: Hans Samelson
Journal: Proc. Amer. Math. Soc. 1 (1950), 415-417
MSC: Primary 53.0X
MathSciNet review: 0037044
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, On Riemannian manifolds of four dimensions, Bull. Amer. Math. Soc. vol. 51 (1943). MR 0013910 (7:216g)
  • [2] -, Characteristic classes of Hermitian manifolds, Ann. of Math. vol. 47 (1946). MR 0015793 (7:470b)
  • [3] C. Chevalley, Theory of Lie groups I, Princeton, 1946. MR 0082628 (18:583c)
  • [4] H. Hopf and M. Rueff, Über faserungstreue Abbildungen der Sphären, Comment. Math. Helv. vol. 11 (1938-1939).
  • [5] N. E. Steenrod, The classification of sphere bundles, Ann. of Math. vol. 45 (1944). MR 0009857 (5:214d)
  • [6] R. Courant, Differential- and integral calculus II, New York, 1936.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society